# SDR AALA2009010800277

- Difficulty date: January 10, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- Aircraft time: 53,037 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA- EMERGENCY FLASHLIGHT SEAL AT LEFT NUMBER ONE DOOR BROKEN. REPLACED EMERGENCY FLASHLIGHT AT LEFT NUMBER ONE DOOR.
